# SDR DALA2022122788421

- Difficulty date: December 24, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 13,734 hours, 1,568 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOORS 4L, 3R, 4R WOULD NOT DISARM AT GATE. DOOR 4L, 3R, AND 4R OPS CHECKED GOOD. DOOR DISARMED NORMALLY.
